# SDR TRAX200600325

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN AT FS409+128 TO FS 559.00 AND LBL36 AND TO FLOOR STR.17L ( FLOOR WEATHER STRIPPING IS REQUIRED TO BE REMOVED AND CLEANED AREA TO INSPECT FURTHER POSSIBLE CORRODED AREAS)
